# SDR ABXA9701191

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER SURFACE OF THE LW FLAP INBOARD FIXED VANE CHAFED BEYOND LIMITS AT THE OUTBOARD EDGE OF THE INBOARD SPOILER.  REPAIRED IAW DC9 SRM.
